MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CAX200H12
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Unspecified Respiratory Problem (4464); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging black particles blowing out from the device.There is no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.The device has not yet been returned to the manufacturer for investigation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.This report was related to a dreamstation cpap.The manufacturer received information from the patient alleging black particles blowing out from the device and nasal pain.Medical intervention was not specified.The dreamstation cpap was returned to the service center for evaluation, and the customer¿s complaint was not confirmed.During the evaluation it was noted that the foam particles were not observed.Additionally, the device was scrapped.In this report, box h has been updated/corrected.

Brand Name
DREAMSTATION CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key20196256
Report Number2518422-2024-58301
Device Sequence Number12675058
Product Code BZD
UDI-Device Identifier00606959026537
UDI-Public(01)00606959026537
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCAX200H12
Device Catalogue NumberCAX200H12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown